MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 21AHPJ-505
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm sjm masters series hemodynamic plus valve was chosen for a procedure.During procedure, the valve was installed and checked the valve function using valve testers.It was noted that the valve was not functioning completely.The valve opened very slowly and did not retract.A new 21mm sjm masters series hemodynamic plus valve was chosen and implanted successfully.After the procedure, the patient was hemodynamically stable.Two days after the procedure, the patient was reported passed away.The physician mentioned the patient died due to his health condition prior to surgery.The cause of death was heart failure.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
An event of incomplete coaptation was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on available information and without the device to analyze, the cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23337294
Report Number2135147-2025-05999
Device Sequence Number8064446
Product Code LWQ
UDI-Device Identifier05415067043597
UDI-Public(01)05415067043597(17)290919
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21AHPJ-505
Device Catalogue Number21AHPJ-505
Device Lot NumberC00024214
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/05/2025
06/02/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/12/2025
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown